Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 801-811    DOI: 10.1007/s10114-017-5478-y
Articles Current Issue| Next Issue| Archive| Adv Search |
Global Phase Portraits of Quadratic Systems with a Complex Ellipse as Invariant Algebraic Curve
Jaume LLIBRE1, Claudia VALLS2
1. Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Catalonia, Spain;
2. Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, 1049-001 Lisboa, Portugal

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7